# SDR 2007UALA04027

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED AT STA 1340 LT AND RT SLOPE AREAS.    10-26-07    MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AREA AND FABRICATED AND INSTALLED AN APPROVED REPAIR.
